Thread: after effect
10-13-2003, 09:08 PM #1New Member
- Join Date
- Oct 2003
I finished a cycle of 1000mg sostenon a week
deca durabolin and d-bol 25 mg a day
i also took nolvadex and after the last week i started taking clomid. i know there is a down period after a cycle when you feel like shit but for how long??? i took clomid for about 2 weeks and it didnt seem to help. it has been a month now and i still have zits all over my back and absolutly no drive. should i go back on clomid?? i hate the way it makes me feel to but i need to get back to normal. when i say zits on my back i mean all over the place. worse than when i was a teen. i have done a couple sostenon cycles and was great. i think it must be the d bol or somthing not right. still have plenty of clomid left though. please let me know. im hurtin
10-13-2003, 09:12 PM #2New Member
- Join Date
- Sep 2003
Post cycle is when alot of people usually break out....You need to be taking clomid for about 21 days to make sure your boys are fine...
10-13-2003, 09:13 PM #3
How long did you wait to run clomid?
Also running clomid for 2 weeks will not restore nature test production. Deca will shut you down hard bro and without proper PCT you will have a hard time recovering.
I would say start clomid again and I would also use nolva to help with recovery. You will need to run PCT for 4 weeks.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)